The Michigan Mathematical Journal

On the boundary orbit accumulation set for a domain with noncompact automorphism group.

A. V. Isaev and S. G. Krantz

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 43, Issue 3 (1996), 611-617.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005546

Digital Object Identifier
doi:10.1307/mmj/1029005546

Mathematical Reviews number (MathSciNet)
MR1420595

Zentralblatt MATH identifier
0879.32016

Subjects
Primary: 32M99: None of the above, but in this section
Secondary: 32F99: None of the above, but in this section

Citation

Isaev, A. V.; Krantz, S. G. On the boundary orbit accumulation set for a domain with noncompact automorphism group. Michigan Math. J. 43 (1996), no. 3, 611--617. doi:10.1307/mmj/1029005546. https://projecteuclid.org/euclid.mmj/1029005546


Export citation